# SDR SWI2023F00534

- Difficulty date: September 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,974 hours, 31,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT RAIL TRACK BETWEEN FS581.00 TO FS693.00 SEVERAL AREAS ARE CORROSION (MARKED)   (C-CHECK RO 11/24/2023)   INSTALLED NEW R/H SIDE SEAT RAIL BETWEEN FS581.00 TO FS677.00 REF. CRJ700 AMM 53-00-49-400-801-A03.
